# SDR 9626052705

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Duct
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB SHORTLY AFTER WING ANTI-ICE WAS TURNED ON, A THUMP WAS HEARD IN THE TAIL COMPARTMENT FOLLOWED BY A LOWER AFT BODY OVERHEAT INDICATION.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED BLOWN ANTI-ICE DUCT ON LEFT SIDE OF AFT VENTRAL AIRSTAIR COMPARTMENT.  OPERATIONAL CHECK OF ANTI-ICE SYSTEM CHECKED NORMAL.
